# SDR 06FDEA1264

- Difficulty date: March 25, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 48,763 hours, 34,219 cycles
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Unknown
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AFTER TAKEOFF POWER WAS SET, N1 AND EPR INCREASED WITHOUT ANY PILOT INPUT.  THE NUMBER 3 THROTTLE WAS ADVANCED AHEAD OF OTHER THROTTLES BY 1 KNOB WIDTH.  COMPLETED INSTALL OF FUEL CONTROL AND PUMP IAW 727-2 00AMM AND PWMM 73-11-01.
